# SDR UPS02438702

- Difficulty date: May 6, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 141U10872
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 400 PRESSURE PAN, ONE EA FASTENER HOLE CRACK INDICATION REVEALED.  PRESSURE PAN BS 400 REPLACED AS PER SRM 51-10-01 AND DWG 624U0005 STEERING CABLE CONNECTED, RIGGING CHECK AND O/P CHECK AS PER MM 32-51-00 FOUND SATISFACTORY.
